Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IJARM > Volume 4

International Journal of Advanced Research in Mathematics

Volume 4
See as eBook
The product has been placed in your shopping Cart.
P. 1

On the One Extremal Problem on the Riemann Sphere

Authors: Andrey L. Targonskii, Irina Targonskaya

Citation: A. L. Targonskii and I. Targonskaya, "On the One Extremal Problem on the Riemann Sphere", International Journal of Advanced Research in Mathematics, Vol. 4, pp. 1-7, 2016

P. 8

On a Fixed Point Theorem for Mappings Satisfying a Contractive Condition of Rational Type on a Partially Ordered S-Metric Space

Authors: Mohammed Sani Mashina

Citation: M. Sani Mashina "On a Fixed Point Theorem for Mappings Satisfying a Contractive Condition of Rational Type on a Partially Ordered S-Metric Space", International Journal of Advanced Research in Mathematics, Vol. 4, pp. 8-13, 2016

P. 14

The Exact Estimates of Fourier-Haar Coefficients of Functions of Bounded Variation

Authors: Alexander N. Shchitov

Citation: A. N. Shchitov "The Exact Estimates of Fourier-Haar Coefficients of Functions of Bounded Variation", International Journal of Advanced Research in Mathematics, Vol. 4, pp. 14-22, 2016